MAUDE Adverse Event Report: IMPLANT DIRECT MANUFACTURING LLC LEGACY 2 IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT MANUFACTURING LLC LEGACY 2 IMPLANT; DENTAL IMPLANT
Catalog Number 835213
Medical Device Problem Codes Material Deformation (2976); Scratched Material (3020)
Health Effect - Clinical Codes Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
Date of Event 12/17/2018
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), the internal hex of a dental implant was stripped during initial placement.The implant was removed and the procedure was completed within the same visit.No adverse patient consequences were reported.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.

Brand Name
LEGACY 2 IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT MANUFACTURING LLC
3050 east hillcrest dr.
thousand oaks CA 91362
MDR Report Key8248380
Report Number3001617766-2019-00022
Device Sequence Number2154222
Product Code DZE
UDI-Device Identifier10841307101857
UDI-Public10841307101857
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 02/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/18/2023
Device Catalogue Number835213
Device Lot Number126766
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2019
Initial Date Received by Manufacturer 12/17/2018
Supplement Date Received by Manufacturer02/08/2019
Initial Report FDA Received Date01/15/2019
Supplement Report FDA Received Date02/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1